MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTIC GEL¿ PADS; ARCTIC GEL PADS COOLING KIT

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTIC GEL¿ PADS; ARCTIC GEL PADS COOLING KIT
Catalog Number 317-09-02
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the (b)(6) hospital (b)(6), sd had experienced a defect with reference # 317-05 (lot # ngjx2721) arctic gel pad.When the nursing staff went to remove the wrapper on the sticky part of the pads it removes the entire sticky part of the pad, making them unable to use.They have the product and packaging saved from this.Please let them know what other information need from them.Per additional information received via mail on 01aug2025, they have the one item that they reported back on july 16 (ref # 317-05).Just yesterday, they had an issue with a different size pad, but the same issue as the one reported.This was ref # 317-09.When the staff removed the tab, just the tab popped off.The blue layer that was supposed to peel off did not peel off with the tab.The staff took all the sticky part off and used the rest of the pad but had to affix to patient using coban.They have just the sticky part and tab from this item as the pad itself was currently on a patient.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the avera mckennan hospital in sioux falls, sd had experienced a defect with reference # (b)(4) (lot # ngjx2721) arctic gel pad.When the nursing staff went to remove the wrapper on the sticky part of the pads it removes the entire sticky part of the pad, making them unable to use.They have the product and packaging saved from this.Please let them know what other information need from them.Per additional information received via mail on 01aug2025, they have the one item that they reported back on july 16 (ref # (b)(4)).Just yesterday, they had an issue with a different size pad, but the same issue as the one reported.This was ref # (b)(4).When the staff removed the tab, just the tab popped off.The blue layer that was supposed to peel off did not peel off with the tab.The staff took all the sticky part off and used the rest of the pad but had to affix to patient using coban.They have just the sticky part and tab from this item as the pad itself was currently on a patient.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue could not be identified.Capa # 9743815 has been opened for this failure.Two photo samples were received for evaluation.Visual inspection noted the following: * both photos show the hydrogel layer and blue liner for a thigh pad together, separated from the rest of the pad.The pull tab is shown in one photo to have been pulled off the liner and stuck back on.The foil packaging in the background shows lot number ngkq3487.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A review of the device history record and manufacturing controls did not show any problems or conditions that would have contributed to the reported issue.Refer to the capa for further action.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTIC GEL¿ PADS
Common Device Name
ARCTIC GEL PADS COOLING KIT
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22708454
Report Number1018233-2025-06461
Device Sequence Number21228753
Product Code DWJ
UDI-Device Identifier00801741080104
UDI-Public(01)00801741080104(11)250515(17)270228(10)NGKQ3487
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-09-02
Device Lot NumberNGKQ3487
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown